Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My son is on Suboxone and was given a prescription

My son is on Suboxone and was given a prescription for Topamax 1 - 3 weeks ago for alcoholism. He says it makes him angry and sometimes disoriented. He was told to increase his dosage the longer he takes it. His girlfriend says after he takes the Topamax the difference in his mood changes completely. He has always tended to get angry easily when drunk. He told me just taking it without alcohol in his system he gets angry easily. He told the doctor of the effects of taking it and requested a different medication. The doctor just increased his dose again. Does this make sense to you? I suggested his girlfriend go with him to his next doctor appointment, weekly on Thursdays, and see if she can better communicate the problem to the doctor.
Fri, 1 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m in very serious pain I broke the 5 lumbar in my spine and also my hip in a car accident about 5 years ago.I am addicted to hydromorphone my prescription is not due until September 8th. I have taken Advil and Excedrin x-strength also I ve tried Motrin and and aspirin nothing works What is suboxine. Can you please help me. Thanking you in advance. Sincerely YYYY@YYYY at 347-0000 .im sorry I am searching for my card now. Will have to text you back

doctor1 MD

I have been on suboxone for 4 years now. I tried to slow down but whenever i do i sweat, have anxiety, dizzy, and angry. I am trying not to go to rehab, and do it on my own. I have a 4 year old son that i am raising also. I quit cocaine cold turkey a long time ago. I feel if i can quit that i can quit this. What can i do to get off and stop the withdrawals. thanks

doctor1 MD

I have a 25 YO son who is taking 16 mg of suboxone daily in attempt to get off heroin. He seems to take that RX fine, but the doc also put him on Gabepentin for anxiety. The first visit, he was given a low dose (I believe 100mg TID). The next visit it went up, b/c the anxiety was not under control. He seemed lucid and fine on the first two doses. Yesterday, the Doc upped the dose significantly, and I don t even recognize my kid. He is hostile, forgetful, tired, and completely stoned, for lack of a better word. He slurs his words so much I can hardly understand him, and he is nearly falling over with every step he takes. I am concerned that he should not be taking the pills on his own, b/c he doesn t even remember conversing with me this morning. How is he supposed to remember what to take and when? Do I need to take him to the ER? Should we just call his doc tomorrow? He wants to take one more dose and go to bed but I don t know if more will depress his nervous system and cause him to stop breathing, etc. I d appreciate your thoughts.

Loading Online Doctors....